MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR
Model Number 863066
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the customer care solution center and alleged an audio failure on the speaker of the complaint device.It was also reported that an spo2 failure had occurred and requested support.The complaint device was not in clinical use at the time that the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
SURESIGNS VM 8 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11379024
Report Number8043836-2021-00001
Device Sequence Number3773915
Product Code MHX
UDI-Device Identifier00884838000063
UDI-Public00884838000063
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863066
Device Catalogue Number863066
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/08/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1